Alert archive / California / Hazardous Seas Warnings in 2011
Hazardous Seas Warning 15, NWS Eureka, CA
NWS Eureka, CA issued this hazardous seas warning at Dec 2, 2011, 11:33 PM PST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 2, 2011, 11:33 PM PST (07:33 UTC)
- Expired
- Dec 3, 2011, 3:00 PM PST
- In force
- 15 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
794 WHUS76 KEKA 030733 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1133 PM PST FRI DEC 2 2011 PZZ450-031545- /O.NEW.KEKA.SE.W.0015.111203T0733Z-111203T2300Z/ /O.CON.KEKA.SC.Y.0099.000000T0000Z-111203T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 1133 PM PST FRI DEC 2 2011 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 PM PST SATURDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 PM PST SATURDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SATURDAY. * WINDS...NORTH WINDS OF 20 TO 30 KT WILL DIMINISH TO 15 TO 25 KT ON SATURDAY AND CONTINUE TO EASE SATURDAY NIGHT. * WAVES...WIND WAVES OF 5 TO 7 FT WILL SUBSIDE TO 3 TO 5 FT ON SATURDAY. MIXED SEAS WITH A NW SWELL OF 7 TO 9 FT AT 13 SECONDS AND N 7 TO 9 FT AT 9 SECONDS. THESE WILL ALL COMBINE TO PRODUCE HAZARDOUS SEAS WITH A COMBINED HEIGHT 14 TO 17 FT. THESE SEAS WILL SLOWLY DIMINISH SATURDAY AND SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-031545- /O.NEW.KEKA.SE.W.0015.111203T0733Z-111203T2300Z/ /O.CON.KEKA.SC.Y.0099.000000T0000Z-111203T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 1133 PM PST FRI DEC 2 2011 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 PM PST SATURDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 PM PST SATURDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SATURDAY. * WINDS...NORTH WINDS OF 20 TO 30 KT WILL ONLY SLOWLY DIMINISH LATER TONIGHT AND ON SATURDAY. GUSTS TO 35 KT ARE POSSIBLE NEAR CAPE MENDOCINO TONIGHT. * WAVES...WIND WAVES OF 5 TO 7 FT WILL SUBSIDE TO 3 TO 5 FT ON SATURDAY. MIXED SEAS WITH A NW SWELL OF 7 TO 9 FT AT 13 SECONDS AND N 7 TO 9 FT AT 9 SECONDS. THESE WILL ALL COMBINE TO PRODUCE HAZARDOUS SEAS WITH A COMBINED HEIGHT 14 TO 17 FT. THESE SEAS WILL SLOWLY DIMINISH SATURDAY AND SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ470-475-031545- /O.CON.KEKA.GL.W.0037.000000T0000Z-111203T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1133 PM PST FRI DEC 2 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST SATURDAY. * WINDS...WINDS OF 25 TO 35 KT ARE EXPECTED INTO SATURDAY. GUSTS AS HIGH AS 45 KT ARE POSSIBLE TONIGHT. * WAVES...WIND WAVES WILL BE THE DOMINANT WAVE GROUP INTO SATURDAY WITH HEIGHTS OF UP TO 13 TO 15 FT...ALTHOUGH SEAS WILL CONTINUE TO BE MIXED WITH A NW SWELL OF 5 TO 7 FT AT 15 SECONDS. THE NW SWELL IS EXPECTED TO SLOWLY BUILD TO 7 TO 9 FT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
3 follow-up statements
052 WHUS76 KEKA 031050 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 250 AM PST SAT DEC 3 2011 PZZ470-475-031900- /O.CON.KEKA.GL.W.0037.000000T0000Z-111203T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 250 AM PST SAT DEC 3 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS...WINDS OF 25 TO 35 KT ARE EXPECTED TODAY. THESE WILL SLOWLY DIMINISH THIS AFTERNOON AND TONIGHT. * WAVES...WIND WAVES AND FRESH SWELL WILL BE THE DOMINANT WAVE GROUP TODAY. WIND WAVES ARE EXPECTED TO BE AROUND 8 TO 10 FT WITH A FRESH SWELL OF 6 TO 8 FT AT 9 SECONDS. A SECONDARY NW SWELL IS ALSO EXPECTED TO BE AROUND 7 FT AT 13 SECONDS. THESE COMBINE TO AROUND 15 TO 17 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-031900- /O.CON.KEKA.SE.W.0015.000000T0000Z-111203T2300Z/ /O.CON.KEKA.SC.Y.0099.000000T0000Z-111203T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 250 AM PST SAT DEC 3 2011 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS...NORTH WINDS OF 10 TO 20 KT ARE EXPECTED WITH GUSTS TO 25 KT THROUGH THE DAY TODAY. WINDS WILL BEGIN TO SLOWLY DIMINISH TONIGHT. * WAVES...WIND WAVES AND FRESH SWELL WILL BE THE DOMINANT WAVE GROUP TODAY. WIND WAVES ARE EXPECTED TO BE AROUND 4 TO 6 FT WITH A FRESH SWELL OF 7 TO 9 FT AT 8 SECONDS. A SECONDARY NW SWELL IS ALSO EXPECTED TO BE AROUND 7 FT AT 13 SECONDS. THESE COMBINE TO AROUND 11 TO 13 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-031900- /O.CON.KEKA.SE.W.0015.000000T0000Z-111203T2300Z/ /O.CON.KEKA.SC.Y.0099.000000T0000Z-111203T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 250 AM PST SAT DEC 3 2011 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS...NORTH WINDS OF 10 TO 20 KT ARE EXPECTED WITH GUSTS TO 25 KT THROUGH THE DAY TODAY. WINDS WILL BEGIN TO SLOWLY DIMINISH TONIGHT. * WAVES...WIND WAVES AND FRESH SWELL WILL BE THE DOMINANT WAVE GROUP TODAY. WIND WAVES ARE EXPECTED TO BE AROUND 4 TO 6 FT WITH A FRESH SWELL OF 7 TO 9 FT AT 8 SECONDS. A SECONDARY NW SWELL IS ALSO EXPECTED TO BE AROUND 7 FT AT 13 SECONDS. THESE COMBINE TO AROUND 11 TO 13 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
862 WHUS76 KEKA 031720 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 920 AM PST SAT DEC 3 2011 PZZ470-475-032300- /O.CON.KEKA.GL.W.0037.000000T0000Z-111203T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 920 AM PST SAT DEC 3 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS...N WINDS OF 20 TO 30 KT ARE EXPECTED TODAY WITH FREQUENT GUSTS TO 35 KT. THESE WILL SLOWLY DIMINISH THIS AFTERNOON AND TONIGHT. * WAVES...WIND WAVES WILL BE 7 TO 9 FT WITH A FRESH SWELL OF 6 TO 9 FT AT 9 SECONDS. A SECONDARY NW SWELL WILL BE AROUND 6 FT AT 13 SECONDS. THESE WILL PRODUCE COMBINED SEAS OF 15 TO 17 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-032300- /O.CON.KEKA.SE.W.0015.000000T0000Z-111203T2300Z/ /O.CON.KEKA.SC.Y.0099.000000T0000Z-111203T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 920 AM PST SAT DEC 3 2011 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS...N WINDS OF 10 TO 20 KT ARE EXPECTED WITH GUSTS TO 25 KT THROUGH THE DAY TODAY. WINDS WILL BEGIN TO SLOWLY DIMINISH TONIGHT. * WAVES...WIND WAVES WILL BE 3 TO 5 FT WITH A FRESH SWELL OF 7 TO 9 FT AT 8 SECONDS. A SECONDARY NW SWELL WILL BE AROUND 6 FT AT 13 SECONDS. THESE WILL PRODUCE COMBINED SEAS OF 11 TO 13 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-032300- /O.CON.KEKA.SE.W.0015.000000T0000Z-111203T2300Z/ /O.CON.KEKA.SC.Y.0099.000000T0000Z-111203T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 920 AM PST SAT DEC 3 2011 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS...N WINDS OF 10 TO 20 KT ARE EXPECTED. GUSTS TO 25 KT WILL OCCUR MAINLY AROUND CAPE MENDOCINO. WINDS WILL BEGIN TO SLOWLY DIMINISH TONIGHT. * WAVES...WIND WAVES WILL BE 3 TO 5 FT WITH A FRESH SWELL OF 7 TO 9 FT AT 8 SECONDS. A SECONDARY NW SWELL IS ALSO EXPECTED TO BE AROUND 6 FT AT 13 SECONDS. THESE WILL PRODUCE COMBINED SEAS OF 11 TO 13 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
813 WHUS76 KEKA 032305 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 305 PM PST SAT DEC 3 2011 PZZ470-040715- /O.EXP.KEKA.GL.W.0037.000000T0000Z-111203T2300Z/ /O.EXB.KEKA.SC.Y.0099.111203T2305Z-111205T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 305 PM PST SAT DEC 3 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST MONDAY... ...GALE WARNING WILL EXPIRE AT 3 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST MONDAY. THE GALE WARNING WILL EXPIRE AT 3 PM PST THIS AFTERNOON. * WINDS...N WINDS OF 20 TO 30 KT ARE EXPECTED THROUGH SUNDAY NIGHT. OCCASIONAL GUSTS UP TO 35 KT ARE EXPECTED THROUGH SUNDAY. WINDS WILL SLOWLY DIMINISH SUNDAY NIGHT. * WAVES...COMBINED SEAS OF 10 TO 13 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-040715- /O.EXP.KEKA.GL.W.0037.000000T0000Z-111203T2300Z/ /O.EXB.KEKA.SC.Y.0099.111203T2305Z-111205T1700Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 305 PM PST SAT DEC 3 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST MONDAY... ...GALE WARNING WILL EXPIRE AT 3 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST MONDAY. THE GALE WARNING WILL EXPIRE AT 3 PM PST THIS AFTERNOON. * WINDS...N WINDS OF 20 TO 30 KT ARE EXPECTED. OCCASIONAL GUSTS UP TO 35 KT ARE EXPECTED. WINDS WILL BEGIN TO SLOWLY DIMINISH SUN NIGHT. * WAVES...COMBINED SEAS OF 10 TO 12 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-040715- /O.EXP.KEKA.SE.W.0015.000000T0000Z-111203T2300Z/ /O.EXT.KEKA.SC.Y.0099.000000T0000Z-111205T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 305 PM PST SAT DEC 3 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST SUNDAY... ...HAZARDOUS SEAS WARNING WILL EXPIRE AT 3 PM PST THIS AFTERNOON... THE HAZARDOUS SEAS WARNING WILL EXPIRE AT 3 PM PST THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST SUNDAY. * WINDS...N WINDS OF 10 TO 20 KT ARE EXPECTED WITH GUSTS TO 25 KT THROUGH THE DAY SUNDAY. WINDS WILL BEGIN TO SLOWLY DIMINISH LATE SUNDAY. * WAVES...WIND WAVES OF 3 TO 5 FT WITH NW SWELL OF 6 TO 8 FT AT 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-040015- /O.EXP.KEKA.SE.W.0015.000000T0000Z-111203T2300Z/ /O.EXP.KEKA.SC.Y.0099.000000T0000Z-111203T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 305 PM PST SAT DEC 3 2011 ...HAZARDOUS SEAS WARNING WILL EXPIRE AT 3 PM PST THIS AFTERNOON... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON... THE HAZARDOUS SEAS WARNING WILL EXPIRE AT 3 PM PST THIS AFTERNOON. THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON. $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Dec 2, 11:15 PM PST, 18 minutes earlier.
Area forecast discussion, Dec 2, 11:15 PM PST, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA...UPDATED 1115 PM PST FRI DEC 2 2011 .SYNOPSIS...DRY AND MOSTLY CLEAR WEATHER WILL PREVAIL THROUGH THE WEEKEND AS A RIDGE REMAINS OFFSHORE. && .UPDATED...DID A QUICK UPDATE TO THE FORECAST, MAINLY FOR THE REDWOOD COAST, TO ADD AREAS OF FROST THROUGH THE VALLEYS WHERE TEMPS WILL BE 36F OR BELOW. WINDS HAVE DIMINISHED HERE IN EUREKA THIS EVENING AND TEMPS ARE ALREADY DOWN TO 38F HERE AT THE OFFICE. FROST WILL FORM IN THE VALLEYS ACROSS THE AREA OVERNIGHT WHERE THE WIND EASES. DID NOT INCLUDE MENDOCINO COUNTY WITH THIS DUE TO WINDS TEMPS REMAINING UP ALONG THE COAST AND SOME WINDS ARE STILL SHOWING IN OBS THROUGH THE INTERIOR. EVEN THOUGH DID NOT PUT FROST IN THE VALLEYS THERE, THERE IS STILL A CHANCE OF IT HAPPENING. 54 .DISCUSSION...ANOTHER NICE DAY ACROSS THE REGION AFTER A COOL AND FROSTY MORNING. NORTHEAST WINDS WILL RAMP UP SLIGHTLY TONIGHT BUT DOES NOT LOOK TO BE AS STRONG AS THE LAST OFFSHORE FLOW EVENT WHERE WINDS GUSTED TO 60 MPH AT THE MENDOCINO PASS RAWS. ONCE AGAIN A MIX BAG OF TEMPERATURES ARE EXPECTED TONIGHT WITH 40S TO LOWER 50S WHERE WINDS STAY UP AND UPPER 20S TO MID 30S WHERE WINDS GO CALM. NOT MUCH CHANGE IN THE NEAR TERM FORECAST AS AN OFFSHORE FLOW PERSISTS THROUGH THE WEEKEND. THE NORTH COAST SHOULD EXPERIENCE A MINI-WARM UP ON SATURDAY AS A THERMAL TROUGH SHIFTS OFFSHORE AND NORTH WINDS AT THE COAST DIMINISHES. THE OFFSHORE FLOW WILL LIKELY DECREASE SLIGHTLY ON SUNDAY THROUGH MONDAY. LONGER RANGE FORECAST MODELS WERE IN FAIRLY GOOD AGREEMENT NEXT WEEK WITH THE RIDGE ALOFT BUILDING INTO THE PAC...WHILE A POORLY DEFINED CLOSED LOW FORMS OFFSHORE THE CENTRAL CAL COAST. THIS REX BLOCKY-RIDGE PATTERN OVER THE FORECAST AREA SHOULD RESULT IN LIGHTER WINDS AND VIRTUALLY NIL CHANCES OF RAIN. THUS KEPT THE FORECAST DRY. THE COAST MAY SEE SOME LOW CLOUD AND FOG AROUND MID WEEK. && .AVIATION...VFR CONDITIONS EXPECTED WITH GUSTY WINDS AT KCEC AND KACV THRU EVENING. /SEC && .MARINE...GALES CONTINUE IN THE OUTER WATERS WITH OCCASIONAL GALE FORCE GUSTS IN THE NEAR SHORE WATERS. TWEAKED WIND SPEEDS UP A BIT IN THE SHORT TERM...BUT FORECAST REMAINS GENERALLY UNCHANGED INTO THE EXTENDED PERIOD. GALE FORCE GUSTS MAY CONTINUE A BIT LONGER THAN PREVIOUSLY FORECAST...BUT THESE SHOULD BE INFREQUENT. WINDS AND WIND WAVES WILL BE ON A DOWNWARD TREND INTO EARLY NEXT WEEK...AND SWELL WILL EVENTUALLY FOLLOW SUIT. DID TWEAK SOME WIND SPEEDS DOWN FURTHER TOWARD THE END OF THE FORECAST PERIOD. /SEC && .EKA WATCHES/WARNINGS/ADVISORIES...SMALL CRAFT ADVISORY UNTIL 3 PM PST SATURDAY PZZ450. GALE WARNING UNTIL 3 PM PST SATURDAY PZZ470-475. SMALL CRAFT ADVISORY UNTIL 3 PM PST SATURDAY PZZ455. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
Hazardous weather outlook, Dec 2, 5:38 AM PST, 17 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 538 AM PST FRI DEC 2 2011 CAZ001>004-076-031345- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 538 AM PST FRI DEC 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Hazardous Seas Warnings in California, 2011Every hazardous seas warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.